MathSciNet Relay Station
MathSciNet bibliographic data
MR2869815 47H10 (46B42 49J40)
Li, Jinlu; Ok, Efe A. Optimal solutions to variational inequalities on Banach lattices. J. Math. Anal. Appl. 388 (2012), no. 2, 1157–1165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement